# SDR EISA97260

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE BELL CAME ON IN-FLIGHT.  REPOSITIONED NR 2 ENGINE FIRE LOOP TO CLEARANCE FROM STRUCTURE.  FAULT LIGHT EXTINGUISHED, FIRE DETECTION TEST NORMAL PER MM 26-00.  (X)
